# SDR DXTA2016012406172

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 9,821 hours, 7,694 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE LG UNLOCK LIGHT REMAINED ON.  DURING CLIMB OUT THE HYD PRESS LIGHT REMAINED ILLUMINATED.  COMPLETED THE LG WILL NOT RETRACT CHECKLIST.  LG EXTENDED NORMALLY.  JACKED ACFT & PERFORMED GEAR OPERATIONAL CHECKS, NO PROBLEMS FOUND.  SLIGHTLY TURNED NOSE GEAR LT & RT DURING OPS CHECK, WAS ABLE TO DUPLICATE & NOTED GEAR DID NOT CTR WHEN TURNED TO RT DURING RETRACT.  FOUND STEERING U JOINT ASSEMBLY FULL OF RUST & HARD TO MOVE.  REPLACED 2 BEARINGS, PN S3274-1, 2 JHTT89.  LOWER FORK PN 5542304-3.  STEERING CROSS, PN 5542306-1.  2 SHAFTS PN 5542221-2.  1 SHAFT PN 5542221-1.  TURNED NOSE GEAR DURING RETRACT & IT CENTERED PROPERLY DURING OPS CHECKS.
